# SDR WVER20170909001

- Difficulty date: September 9, 2017
- Submitted: September 9, 2017
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: CC670106132
- Condition: Broken
- Location: Rt Wing
- Part time: 34,333 hours, 27,438 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO THE RT OUTER WING STRUCTURE LOWER SKIN PANEL IN FRONT OF THE NR 3 MLG TIRE.
